On the number of points on abelian and Jacobian varieties over finite fields

Yves Aubry, Safia Haloui, Gilles Lachaud

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We give upper and lower bounds for the number of points on abelian varieties over finite fields, and lower bounds specific to Jacobian varieties. We also determine exact formulas for the maximum and minimum number of points on Jacobian surfaces.
Original languageEnglish
JournalActa Arithmetica
Volume160
Issue number3
Pages (from-to)201-241
ISSN0065-1036
DOIs
Publication statusPublished - 2013

Fingerprint Dive into the research topics of 'On the number of points on abelian and Jacobian varieties over finite fields'. Together they form a unique fingerprint.

Cite this